# SDR DL72S951139

- Difficulty date: March 16, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N402DA
- Make and model: Boeing 727232
- Aircraft serial: 21146
- System (JASC): 5530 · Vertical Stabilizer
- Part: Skin
- Condition: Crack
- Location: Vert Stab
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND DURING E-1 LETTER CHECK, SKIN CRACKED .5 INCH VERTICAL STAB LT SIDE BELOW ACCESS PNL 9501.  REPAIRED PER SRM 55-30-3 FIG 1.
